MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX PLUS; Barrier, animal source, intraoral

DATUM DENTAL LTD. OSSIX PLUS; Barrier, animal source, intraoral
Model Number OXP1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
67-year-old female who has sleep apnea and occasionally takes omeprazole.Regular attender to hygienist and periodontist.Had an immediate anthogyr implant placement for the ur1 with horizontal bone augmentation using puros allograft and 15x25 ossix plus membrane stabilized with periosteal sling sutures.The 2-week stitch removal was uneventful, and the patient had no reported pain or swelling at any stages during healing phase.At the 3-month exposure appointment, there was no obvious pus or sinus, but the soft tissue healing was not good and at exposure, soft tissue infil into the graft was discovered.The implant was compromised, with some bone loss at the head of the implant.

Brand Name
OSSIX PLUS
Common Device Name
Barrier, animal source, intraoral
Manufacturer (Section D)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS  7120101
Manufacturer (Section G)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1, bat sheva st.
lod, 71201-01
MDR Report Key18862979
Report Number3010626093-2024-00003
Device Sequence Number8282695
Product Code NPL
UDI-Device Identifier07290015477765
UDI-Public7290015477765
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberOXP1525
Device Lot NumberOP1500637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTHOGYR IMPLANT, PUROS ALLOGRAFT PARTICLES.
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale